Communications in Mathematical Physics

Translation invariance and instability of phase coexistence in the two-dimensional Ising system

Michael Aizenman

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 73, Number 1 (1980), 83-94.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103907767

Mathematical Reviews number (MathSciNet)
MR0573615

Subjects
Primary: 82A05
Secondary: 60D05: Geometric probability and stochastic geometry [See also 52A22, 53C65] 82A67

Citation

Aizenman, Michael. Translation invariance and instability of phase coexistence in the two-dimensional Ising system. Comm. Math. Phys. 73 (1980), no. 1, 83--94. https://projecteuclid.org/euclid.cmp/1103907767


Export citation